I got my tubes tied at 24 and am now 28. I know this sounds crazy. I know that cutting off the blood flow to the ovaries can kill the estrogen production... though doctors won't say one way or another if it causes menopause.
Anyway, I've always had 28 days then a 3 day cycle. The past two months it has been only every 21 days with the same 3 day cycle.
I've been experiencing hot flashes, restless nights, sweaty sleep. I normally sleep soundly through. I've also started shaving my upper lip and have soreness in my elbows and knees. My boobs have shrunk from a large B to an A, but they are holding shape lol.
I have not had any changes in mood or lowered... drive. I've always been very mellow and happy though and have never had mood changes with my cycle.
Do you think this could be? Of course only my doctor would know for sure.
Also, it seems everything I've read is about stopping or slowing down menopause. Why does everyone try to stop it?
Are there greater side effects that I'm not finding?
My understanding is that you just don't function as a child-bearer any more, which is why I got my tubes tied in the first place. This doesn't add a shelf life or make me age faster does it? I've got nothing against wrinkles but 28 at is a little young to have a face full. lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.